E-infinity as a fiber bundle and its thermodynamics
Author
Abstract
Suggested Citation
DOI: 10.1016/j.chaos.2006.11.016
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- El Naschie, M.S., 2006. "Elementary prerequisites for E-infinity," Chaos, Solitons & Fractals, Elsevier, vol. 30(3), pages 579-605.
- Mukhamedov, Alfred M., 2006. "Towards a gauge theory of turbulence," Chaos, Solitons & Fractals, Elsevier, vol. 29(2), pages 253-261.
- El Naschie, M.S., 2005. "The two-slit experiment as the foundation of E-infinity of high energy physics," Chaos, Solitons & Fractals, Elsevier, vol. 25(3), pages 509-514.
- Nozari, Kourosh, 2006. "Nonlinear operations on distributions and application to cosmology of very early universe," Chaos, Solitons & Fractals, Elsevier, vol. 30(2), pages 290-299.
Citations
Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
Cited by:
- El Naschie, M.S., 2008. "Conjectures regarding kissing spheres hierarchy and quantum gravity unification," Chaos, Solitons & Fractals, Elsevier, vol. 35(2), pages 346-350.
Most related items
These are the items that most often cite the same works as this one and are cited by the same works as this one.- El Naschie, M.S., 2006. "Elementary prerequisites for E-infinity," Chaos, Solitons & Fractals, Elsevier, vol. 30(3), pages 579-605.
- El Naschie, M.S., 2008. "High energy physics and the standard model from the exceptional Lie groups," Chaos, Solitons & Fractals, Elsevier, vol. 36(1), pages 1-17.
- Mukhamedov, Alfred M., 2007. "The two-slit gedanken experiment in E-infinity theory," Chaos, Solitons & Fractals, Elsevier, vol. 33(1), pages 1-4.
- El Naschie, M.S., 2007. "Feigenbaum scenario for turbulence and Cantorian E-infinity theory of high energy particle physics," Chaos, Solitons & Fractals, Elsevier, vol. 32(3), pages 911-915.
- El Naschie, M.S., 2007. "On the universality class of all universality classes and E-infinity spacetime physics," Chaos, Solitons & Fractals, Elsevier, vol. 32(3), pages 927-936.
- El Naschie, M.S., 2009. "Arguments for the compactness and multiple connectivity of our cosmic spacetime," Chaos, Solitons & Fractals, Elsevier, vol. 41(5), pages 2787-2789.
- El Naschie, M.S., 2008. "Quarks confinement," Chaos, Solitons & Fractals, Elsevier, vol. 37(1), pages 6-8.
- El Naschie, M.S., 2008. "Deriving the largest expected number of elementary particles in the standard model from the maximal compact subgroup H of the exceptional Lie group E7(-5)," Chaos, Solitons & Fractals, Elsevier, vol. 38(4), pages 956-961.
- El Naschie, M.S., 2008. "On quarks confinement and asymptotic freedom," Chaos, Solitons & Fractals, Elsevier, vol. 37(5), pages 1289-1291.
- Lael, Fatemeh & Nourouzi, Kourosh, 2008. "Some results on the IF-normed spaces," Chaos, Solitons & Fractals, Elsevier, vol. 37(3), pages 931-939.
- Nozari, Kourosh & Mehdipour, S. Hamid, 2009. "Failure of standard thermodynamics in planck scale black hole system," Chaos, Solitons & Fractals, Elsevier, vol. 39(2), pages 956-970.
- Basu, C.K. & Mandal, S.S., 2009. "A note on disconnectedness," Chaos, Solitons & Fractals, Elsevier, vol. 42(5), pages 3242-3246.
- Chen, Qingjiang & Cao, Huaixin & Shi, Zhi, 2009. "Construction and characterizations of orthogonal vector-valued multivariate wavelet packets," Chaos, Solitons & Fractals, Elsevier, vol. 40(4), pages 1835-1844.
- Liang, Y.S. & Su, W.Y., 2007. "The relationship between the fractal dimensions of a type of fractal functions and the order of their fractional calculus," Chaos, Solitons & Fractals, Elsevier, vol. 34(3), pages 682-692.
- El Naschie, M.S., 2006. "Topics in the mathematical physics of E-infinity theory," Chaos, Solitons & Fractals, Elsevier, vol. 30(3), pages 656-663.
- El Naschie, M.S., 2005. "Stability Analysis of the two-slit experiment with quantum particles," Chaos, Solitons & Fractals, Elsevier, vol. 26(2), pages 291-294.
- El Naschie, M.S., 2008. "The fundamental algebraic equations of the constants of nature," Chaos, Solitons & Fractals, Elsevier, vol. 35(2), pages 320-322.
- Miheţ, Dorel, 2009. "Fixed point theorems in probabilistic metric spaces," Chaos, Solitons & Fractals, Elsevier, vol. 41(2), pages 1014-1019.
- Gregori, V. & Romaguera, S. & Veeramani, P., 2006. "A note on intuitionistic fuzzy metric spaces," Chaos, Solitons & Fractals, Elsevier, vol. 28(4), pages 902-905.
- El Naschie, M.S., 2008. "Quarks confinement via Kaluza–Klein theory as a topological property of quantum classical spacetime phase transition," Chaos, Solitons & Fractals, Elsevier, vol. 35(5), pages 825-829.
Corrections
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:chsofr:v:33:y:2007:i:3:p:717-724. See general information about how to correct material in RePEc.
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If CitEc recognized a bibliographic reference but did not link an item in RePEc to it, you can help with this form .
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Thayer, Thomas R. (email available below). General contact details of provider: https://www.journals.elsevier.com/chaos-solitons-and-fractals .
Please note that corrections may take a couple of weeks to filter through the various RePEc services.